# SDR CALA0001169

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL ATTACH FITTING OF MID CARGO DOOR LOWER AFT STOP.  THE T-ANGLE WAS ALSO FOUND CRACKED.  THE ATTACH FITTING AND T-ANGLE WERE REMOVED AND A NEW ATTACH FITTING AND ANGLE WERE INSTALLED IAW SRM 51-10-4, 51-30-5, 51-30-1, AND 51-30-2.
